# SDR ASAA2017052420855

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 12,663 hours, 4,161 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10459
- Condition: Failed
- Location: Cockpit Temp
- Part time: 31,983 hours, 10,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PACK, ZONE TEMP CONTROLLER BITE TEST,  FOUND THE FLIGHT DECK TAV FAILED ON THE NR 2 CONTROLLER.  ACFT GROUNDED. REMOVED AND REPLACED FLIGHT DECK TAV IAW AMM 21-61-21-400-801. OPS AND LEAK CHECKED OK.
